MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012580-26
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Swelling/ Edema (4577)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat critical threatening limb ischemia of the right lower extremity.A 6fr 45 cm sheath and a supra core guide wire were advanced and parked in the right external iliac artery.The posterior tibial artery and the peroneal arteries were ballooned but there was difficulty crossing to the posterior tibial artery.Therefore, a 5fr sheath was introduced as well as a stiff non-abbott extra support guidewire and the target lesion was accessed and confirmed with angiogram.A 2.5 mm and then a 3 mm balloon was inflated for almost 10 minutes and there was extravasation of contrast.Stenting was performed in the right popliteal and right superficial femoral arteries with 7x120 mm, 7x100 mm and 6x120 mm drug eluting stents followed by balloon angioplasty with a 6x100 mm balloon.The extravasation in the posterior tibial artery was treated with a 2.8x19 mm, 2.8x26 mm, and two 3.5x19 mm graftmaster covered stents.Complete angiogram showed complete cessation of the extravasation with good flow to the level of the posterior tibial artery.There was calf swelling and the patient was returned to the operating room to release the compartment syndrome.The patient tolerated the procedure well and remained in stable condition and was transferred back to recovery for postoperative care.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It was reported that the procedure was to treat critical threatening limb ischemia of the right lower extremity.It should be noted that the graftmaster rapid exchange (rx) coronary stent graft system, domestic, instructions for use (ifu) states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.It is unknown if the ifu deviation contributed to the reported event.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17951450
Report Number2024168-2023-11427
Device Sequence Number12644978
Product Code MAF
UDI-Device Identifier08717648176364
UDI-Public08717648176364
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number1012580-26
Device Lot Number2092841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8X19 MM GRAFTMASTER; 3.5X19 MM GRAFTMASTER; 3.5X19 MM GRAFTMASTER; 7X120, 7X100 AND 6X120 ELUVIA DRUG ELUTING STENTS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale